MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET
Catalog Number 0210158000
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the procedure, the device was hot.There was no medical intervention, adverse consequences or clinically significant surgical delay reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
INRPLS HP W/COAX MULTI-ORIFICE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
MDR Report Key7652527
Report Number0001811755-2018-01112
Device Sequence Number13891840
Product Code FQH
UDI-Device Identifier37613327351003
UDI-Public37613327351003
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210158000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1